MathSciNet Relay Station
MathSciNet bibliographic data
MR308420 31A20
Hornblower, R.; Thomas, E. S., Jr. The access theorem for subharmonic functions. Trans. Amer. Math. Soc. 172 (1972), 287–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement